acetaminophen

Day and Night Sinus

Day and Night Sinus

Day and Night Sinus Active ingredients (in each caplet) (Sinus Day) Acetaminophen 325 mg: Pain reliever Guaifenesin 200 mg: Expectorant Phenylephrine HCl 5 mg: Nasal decongestant Active ingredients (in each caplet) (Sinus Night) Acetaminophen 325 mg: Pain reliever Diphenhydramine HCl 12.5 mg: Antihistamine/cough suppressant Phenylephrine HCl 5 mg: Nasal decongestant Uses Temporarily relieves: nasal congestion …

Day and Night Sinus Read More »

Delsym® Nighttime Cough

Delsym® Nighttime Cough

Delsym® Nighttime Cough Active ingredients (in each 20 mL) Acetaminophen 650 mg: Pain reliever/fever reducer Dextromethorphan HBr 20 mg: Cough suppressant Triprolidine HCl 2.5 mg: Antihistamine Uses Temporarily relieves these common cold and flu symptoms: cough minor aches and pains sore throat headache runny nose sneezing itching of the nose or throat itchy, watery eyes …

Delsym® Nighttime Cough Read More »

Multi symptom | Cold and Flu Relief

Multi symptom | Cold and Flu Relief

Cold and Flu Relief Active ingredients (in each 15 mL) Acetaminophen 325 mg Dextromethoprhan HBr 10 mg Phenlyephrine HCl 5 mg Purpose Pain reliever/fever reducer Cough suppressant Nasal decongestant Uses Temporarily relieves common cold/flu symptoms: minor aches and pains headache sore throat nasal congestion fever cough due to minor throat and bronchial irritation Warnings Liver …

Multi symptom | Cold and Flu Relief Read More »

Severe, multi-symptom cold relief

Severe, multi-symptom cold relief

Acetaminophen, dextromethorphan HBr, guaifenesin, phenylephrine HCl Active ingredients (in each caplet) Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCl 5 mg Purpose Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant Uses Temporarily relieves these common cold and flu symptoms: sore throat cough nasal congestion headache minor aches and pains Helps loosen …

Severe, multi-symptom cold relief Read More »

Severe Cold and Cough

Severe Cold and Cough | Daytime

Severe Cold and Cough | Daytime Active ingredients (in each packet) Acetaminophen 650 mg Dextromethorphan hydrobromide 20 mg Phenylephrine hydrochloride 10 mg Purposes Pain reliever / fever reducer Cough Suppressant Nasal Decongestant Uses Temporarily relieves these symptoms due to a cold: minor aches and pains minor sore throat pain headache nasal and sinus congestion cough …

Severe Cold and Cough | Daytime Read More »

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets USP

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets USP

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets USP Active ingredients (in each tablet) Acetaminophen USP 250 mg Aspirin USP 250 mg (NSAID*) Caffeine USP 65 mg *Nonsteroidal anti-inflammatory drug Purposes: Pain reliever Use: treats migraine Warnings Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this …

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets USP Read More »

Mucus Relief

Mucus Relief: Cold, Flu and Sore Throat

Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl; temporarily relieves these common cold and flu symptoms: minor aches and pain, sinus congestion and pressure, cough due to minor throat and bronchial irritation, headache, nasal congestion, sore throat, and temporarily promotes nasal and or sinus drainage….

Adblock Detected!

Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by whitelisting our website.